Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking norethisterone for severe bleeding. Have a dermoid and cervical cyst. Hysterectomy suggested for fibroids. Rashes on the body. Allergy to medication?

Hi Sorry to bother you so ate but I am taking norethisterone 3 times a day for heavy bleeding I have a dermoid ovarian cyst cervical cyst and large fibroid and awaiting hysterectomy in next 6 weeks. Since taking them over a week ago I have a very red rash on my arms hands and now on my torso back of legs neck face. Shall I stop aking them as I think I am having an allergic reaction it s itchy and swollen. Thank you for your time. Kindest regards Jane
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
If you stop drug your bleeding wont be stopped.You can take allegra 120 mg once in morning and atarax 10 to 25 mg at night
if it control the rash you can continue till you are taking other medicine.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor